Cognitive Difficulty

Cognitive difficulty or cognitive impairment is when a person finds it challenging to learn new things, concentrate, or make decisions. The symptoms can be mild to severe. In mild cases, the person will be able to carry daily activities even with the impairment, but in severe cases, they find it difficult to live independently.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can we get cured from schizophrenia by taking medicines?

Query: I am looking for specialist of Schizophrenia. My brother has been suffered from schizophrenia for more than 15 years. He has the symptoms of delusions. He is addicted to smoking/nicotin. He also have the habit of self talking and insomnia. He takes Valprol CR 500 1 tablet in the morning and 1.5 tabl...  Read Full »


Dr. Vishal Anilkumar Gandhi

Psychiatrist

Answer: thank you for taking help from a psychiatrist. I can understand your situation and it is really good that you are concern about your brother health. your brother has Schizophrenia. Schizophrenia is a chronic disorder and it requires a long time (lifetime) medication to deal with it. if your brother...  Read Full »

Do nootropic drugs fall under addictive medications?

Query: Hi doctor, My son is not so good in education and not showing active interest. Does nootropic drug help to improve? He is having asthma. He is not taking any drugs now and uses an inhaler. He is 14 years old and studying grade 9. Does nootropic come under the category of addictive drugs? Can we u...  Read Full »


Dr. Ganeshkumar Suresh Satpute

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. You can use nootropics (cognitive enhancers), but most probably it would not help. Also, they are not habit forming and you can stop them anytime. Rather than nootropic drugs, you can try some physical methods like behavior modification. It is better if you find his inte...  Read Full »

I have anxiety and feel low. Please help.

Query: Hello doctor, I am not on any medicicnes but yes I have tried before. I am very active, successful and driven. My world is just a dark place and I really do not know why. There is no reason for it to be, but it just is. It has gotten worse over the years and now I cannot deal with the anxiety, I ca...  Read Full »


Dr. Ruhi Satija

Psychiatrist

Answer: Hi, Welcome to icliniq.com. I am sorry to hear about this, I can understand how hard it is for you right now. Personal beliefs and thoughts are formed through our experiences, social background, parenting and family structure., during our childhood. As you have mentioned, that you have always felt...  Read Full »

Why do I feel that my senses have dulled?

Query: Hello doctor, I had a period of time in my life recently where I was depressed and unmotivated. I have always had some forms of anxiety from time to time as well. More recently, however, I began to make strides to come out of my depression and started being happy and living life again, but I have no...  Read Full »


Dr. Devavrat Harihar Nene

Neurologist

Answer: Hello, Welcome to icliniq.com. From your symptoms, I understand that you have problem encoding short-term memories and processing information. To know this better, I need to know few things. Have you had any seizures in the childhood associated with fever? Do you misplace things? Is it difficult t...  Read Full »

Is memory loss a side effect of schizoaffective disorder treatment?

Query: Hi doctor, I was diagnosed with schizoaffective disorder and was treated with Zyprexa. After a while, it turned out that I have neutropenia as a side effect. So, I was given Lithium about half a year ago. Now, instead of Zyprexa, I am taking Ridazin for the last three weeks. What are the side effect...  Read Full »


Dr. Padmapriya Chandran

Psychiatrist, Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. You have been prescribed Thioridazine, an antipsychotic along with Lithium as a mood stabilizer. Memory loss is possibly because of the cognitive impairment as a part of your illness. Neither of these drugs causes memory loss. Try practicing memory games often and you c...  Read Full »

Taking Modalert. Now feeling weakness in my hands and getting thoughts like suicide. Please help.

Query: Hi, I am taking tablets Prodep 60mg, Modalert 200mg, Oleanz 5mg. I know you would not recommend me Modalert 200mg, but I have tried it as I am much concerned about concentration and cognitive enhancement. By god's grace now Modalert 200mg suits me and there are no side effects as such. Moreover, I f...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I am happy to know that you are improving in some domains and started considering your health as a priority.  At the same time I congratulate you that you are able to overcome all the nonsense ideas which sometime creep into your brain. When I recommended Modalert 200mg...  Read Full »

Can MTHFR mutation cause memory problem?

Query: Hi doctor, I am 29 years old. I have memory problem since I was a boy. I think it may be genetic as my mother also has the same problem. But my mother is not so worse, like me. Three weeks ago, I have started taking ayurveda medicine Mentat for memory my memory issues. All was well for about three w...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. Day-to-day forgetfulness can be seen in normal individuals too. Distraction due to day-to-day stress, depressed mood, poor nutrition, etc., can lead to memory problems. If you have feelings that your memory is getting worsened, then you should go for mini mental status...  Read Full »

What is the reason for head spinning and heaviness?

Query: Hello doctor,My mother is 75 years old. She is suffering from head spinning and heaviness problem since the last six months. Her BP, sugar, thyroid and other blood test reports are normal. After getting a suggestion from a doctor (Medicine) she had gone on an MRI test. The MRI test (non-contrast) of...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hello, Welcome to icliniq.com. I have gone through the detailed query and understand your concerns. In my opinion, there is a definite need for face to face consultation as it seems to me that there is a need for cognitive evaluation. The MRI changes observed are indicative of vascular pathology ...  Read Full »

Any help or suggestions to prevent the loose stools ?

Query: Hi doctor, My mom is 83 years old. She had a bad fall 1.5 years ago and suffered with a head injury with little internal bleeding and a broken arm. While in hospital, she contracted C.diff and has had several recurring bouts with it. She has had a transplant and so far she is doing well with no rec...  Read Full »


Dr. Pritam Mohapatra

Naturopathy Specialist

Answer: Hi, Welcome to icliniq.com. I appreciate you seeking help for your mother. Well, after having gone through the case history as described, it seems her fecal incontinence is mostly of neurological origin. In the given context, I would advise that she would be clinically examined by a neuro physic...  Read Full »

What might help a person with difficulty in processing information and direction?

Query: Hello doctor,My son is 21. His weight is 130 lbs, and his height is 6'6''. He has been having difficulty with memory and getting direction and information properly. I did a neurotransmitter test for him. The result came GABA 1.04, serotonin 54.36, and glutamate 10.34 which is low. What kind of treat...  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hello, Welcome to icliniq.com. These findings indicate low neurotransmitters (serotonin, GABA) which may be responsible for his problems. These findings could also indicate anxiety or depression. I suggest doing complete blood count and checking thyroid hormone levels. Considering his young age,...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.